MathSciNet Relay Station
MathSciNet bibliographic data
MR1814163 35L60 (35A21 58J47)
Laschon, G. Creation and propagation of logarithmic singularities by interaction of two piecewise smooth progressing waves. Proc. Amer. Math. Soc. 129 (2001), no. 5, 1375–1384 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement